# SDR SWAA2022030245463

- Difficulty date: February 18, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TE; UPR TE FIXED PNL; OTBD SUPT BRKT FWD SIDE CRACKED AT DEFLECTOR SUPT RIB. / REMOVED AND REPLACED R/H WING T/E FIXED PANEL OUTBD SUPPORT BRACKET IAW B737 SRM 51-40-02-0G-0 PARA 4; DWG 115A6200 ID2002 REV B.
